# SDR UALA2011011300218

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 83,039 hours, 10,015 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60B1000317
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK DOOR AFT SLIDE RESERVOIR PRESSURE IS BELOW GREEN BAND AT APPROX 2600 PSI.  DEFERED PER MEL, DOOR BLOCKED OFF AND PLACARDED.  REPLACED AFT LT UPPER DECK RESERVOIR.
